MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH FOOT SWITCH, DOUBLE, FOR, ESG-400; FOOT SWITCHES

OLYMPUS WINTER & IBE GMBH FOOT SWITCH, DOUBLE, FOR, ESG-400; FOOT SWITCHES
Model Number WB50402W
Medical Device Problem Code Power Problem (3010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/25/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported to olympus that the foot switch, double, for, esg-400 had an e433 error.The event occurred during preparation for use.There was no patient harm associated with the event.
 
Additional Manufacturer Narrative
The device was not returned to olympus for evaluation.The investigation is ongoing.A supplemental report will be submitted upon completion of the investigation or if any additional information is provided by the user facility.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.The device history record was unable to be reviewed for this device since the serial number was not provided.However, olympus only releases products to market that meet all manufacturing specifications and final product release criteria.The device was not returned to olympus for inspection, therefore, the customer's reportable malfunction was not confirmed.A definitive root cause was not identified, however based on the results of the investigation, the probable cause of the malfunction would likely be caused by the defective transformer tr1 and an improper handling of the device by the customer cannot be excluded entirely in case of this error pattern.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
Related patient identifier:(b)(6).

Brand Name
FOOT SWITCH, DOUBLE, FOR, ESG-400
Common Device Name
FOOT SWITCHES
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key18928797
Report Number9610773-2024-00765
Device Sequence Number19953018
Product Code GEI
UDI-Device Identifier04042761076807
UDI-Public04042761076807
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K203682
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWB50402W
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2023
Supplement Date Received by Manufacturer08/28/2024
Initial Report FDA Received Date03/19/2024
Supplement Report FDA Received Date08/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
WB91051W /FOOT SWITCH
Patient SexUnknown